# SDR HNAA2016042100111

- Difficulty date: April 18, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 66,410 hours, 74,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 85210303102
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT GOOSE NECK HARDWARE RENTION PLATE BADLY CORRODED, LOCATED ADJACENT TO TOP STEP 12668.  FABRICATED PLATE AND R & R PAX DOOR AFT GOOSE NECK HARDWARE RETENTION PLATE IAW DWG 85210303, PART INSTALLED.
